MAUDE Adverse Event Report: BIOMET 3I 3I T3 NON-PLATFORM SWITCHED TAPERED IMPLANT 5 X 15MM; DENTAL IMPLANT

BIOMET 3I 3I T3 NON-PLATFORM SWITCHED TAPERED IMPLANT 5 X 15MM; DENTAL IMPLANT
Model Number BOST515
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Swelling/ Edema (4577)
Date of Event 09/08/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Weight unknown / not provided.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
 
Event or Problem Description
It was reported that the implant on tooth site #12 was removed due to infection.Symptoms of the event: pain and edema.

Brand Name
3I T3 NON-PLATFORM SWITCHED TAPERED IMPLANT 5 X 15MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15600724
Report Number0001038806-2022-01551
Device Sequence Number2136355
Product Code DZE
UDI-Device Identifier00844868029687
UDI-Public(01)00844868029687(17)260714(10)2021070048
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K122300
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/14/2026
Device Model NumberBOST515
Device Catalogue NumberBOST515
Device Lot Number2021070048
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2022
Initial Report FDA Received Date10/13/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale